MathSciNet Relay Station
MathSciNet bibliographic data
MR2302579 (2008i:47140) 47L35 (47B47)
Lu, Fangyan Lie derivations of $\scr I$-subspace lattice algebras. Proc. Amer. Math. Soc. 135 (2007), no. 8, 2581–2590 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement